# SDR ABXA201011190158

- Difficulty date: November 4, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 112T1233
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION AT APPROX WS 450 WHERE LT AILERON DROOP MECHANISM - TO AFT SPAR ATTACH ANGLE.  REMOVED AND REPLACED VERTICAL SUPPORT FITTING IAW B767 AMM 51-40-02.  LEAK CHECK GOOD IAW B767 AMM 28-11-00.
